Interactions with Augmentin
Feb 28, 2014
Recently, I woke one morning to find my penis swollen and my groin area to be painful. I suspect the latter was probably due to my swollen lymph nodes. When I urinated there was no discharge whatsoever but the shaft does feel tender.
Subsequently, my penis got bloated up. At first, I suspected it to be balanitis but I'm circumcised and it's the circumcision skin area that got bigger, not the glad ("head").
When I went to see my company doctor I even told him about my positive status.
Then he prescribed to be the antibiotic, Augmentin. Now, my past experience with antibiotics include diarrhea which was pretty awful.
But my concern now is the interactions between Augmentin and my current meds regiment of Truvada and Efivarenz. If I were to take Augmentin would there be any interaction between the antibiotic and my meds?
Do advice, Concerned one.
Response from Dr. Henry
Generally should be OK to take efavirenz and a standard course of Augmentin. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Having Sex During Period Worried I Have HIV
- Herpes After Kissing Cold Sore Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- White Bumps On Penis After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.